Wyoming, 2014High Wind in Wyoming, November 9, 2014
November 9, 2014 · NWS CYS · 15 events in 5 counties and zones
Strong west to southwest winds with gusts to 65 mph developed through the wind prone areas of southeast Wyoming ahead of a approaching arctic cold front from the northwest.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong west to southwest winds with gusts to 65 mph developed through the wind prone areas of southeast Wyoming ahead of a approaching arctic cold front from the northwest.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 9, 4:08 AM MST, 3 hours 32 minutes earlier.
Area forecast discussion, Nov 9, 4:08 AM MST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
408 AM MST SUN NOV 9 2014
.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 408 AM MST SUN NOV 9 2014
THE LAST MILD DAY OVER THE CWA FOR SOME TIME WILL OCCUR TODAY AS
WNW FLOW ALOFT CONTINUES WITH VARYING AMOUNTS OF HIGH CLOUDINESS.
MAX TEMPS WILL REACH THE 60S TO EVEN AROUND 70 OVER MOST LOWER
ELEVATIONS TODAY. FIRST CONCERN WILL BE THE WINDS WHICH ARE STILL
EXPECTED TO INCREASE THIS AFTERNOON AS SURFACE PRESSURE FALLS OVER
THE HIGH PLAINS OCCUR IN RESPONSE TO AN APPROACHING SHORTWAVE...
RESULTING IN A STEEP GRADIENT ACROSS SOUTHEASTERN WYOMING. THE
USUAL WIND-PRONE AREAS LOOK A SOLID BET FOR HIGH WINDS THROUGH
TONIGHT. CONSIDERED AREAS SUCH AS THE LARAMIE VALLEY AND THE
NORTH LARAMIE RANGE BUT WINDS HERE LOOK A BIT LESS AND OMEGA
FIELDS NOT AS SUPPORTIVE BUT THE WINDS MAY GET CLOSE.
THE STRONG WINDS WILL COME TO AN END MONDAY MORNING AS A STRONG
COLD FRONT DROPS SOUTH ACROSS THE CWA BRINGING MUCH COLDER AIR.
HIGHS FOR THE DAY WILL BE ATTAINED IN THE MORNING WITH
TEMPERATURES FALLING THROUGH THE DAY...REACHING THE TEENS IN MANY
AREAS BY EVENING. FAVORABLE UPPER JET POSITION COMBINING WITH LIFT
SHOULD ALLOW A DECENT AMOUNT OF SNOW TO FALL OVER NORTHERN PARTS
OF THE CWA LATER MONDAY MORNING THROUGH THE AFTERNOON WITH SEVERAL
INCHES LOOKING A GOOD BET. GIVEN THIS ALONG WITH GUSTY NORTHERLY
WINDS HAVE OPTED TO POST A WINTER WEATHER ADVY FOR CONVERSE AND
NIOBRARA COUNTIES FOR MONDAY.
TEMPERATURES WILL CONTINUE TO DROP MONDAY NIGHT BUT SNOW SHOULD
TAPER OFF TO MOSTLY FLURRIES ACROSS THE CWA AS SUPPORT WEAKENS.
TEMPS WILL FALL INTO THE SINGLE DIGITS OVER MANY AREAS BY EARLY
TUESDAY MORNING.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 408 AM MST SUN NOV 9 2014
THE DRASTIC CHANGE IN THE AIRMASS WHICH HITS SOUTHEAST WYOMING AND
THE NEBRASKA PANHANDLE MONDAY IS NOT EXPECTED TO RELENT THROUGH
THIS WEEK. TEMPERATURE WILL BE WELL BELOW NORMAL THIS WEEK WITH
THE FIRST SUBZERO LOW TEMPERATURES OF THE SEASON FOR MUCH OF THE
AREA. WEDNESDAY NIGHT COULD SEE TEMPERATURES 10 BELOW ZERO OR
COLDER ACROSS NORTHERN PORTIONS OF THE AREA DEPENDING ON CLOUD
AND SNOW COVER.
ALONG WITH THE MUCH COLDER TEMPERATURES THIS WEEK WILL BE SEVERAL
CHANCES FOR LIGHT SNOW. THE UPPER LEVEL JET WILL GENERALLY BE
LOCATED OVER THE AREA THROUGH THIS WEEK PROVIDING UPPER LEVEL
LIFT. THERE WILL ALSO BE A FEW WEAK UPPER DISTURBANCES THAT WILL
INTERACT WITH A MIDLEVEL COLD FRONT. AT THIS TIME NOT EXPECTING
ANY BIG SNOW MAKERS BUT SHOULD SEE SEVERAL INCHES OF SNOW ACROSS
THE HIGHER MOUNTAINS. LOWER ELEVATIONS OF SOUTHEAST WYOMING COULD
SEE A FEW INCHES OF SNOW IN SOME PLACES DEPENDING ON STRENGTH AND
LOCATION OF UPPER LEVEL ENERGY...BUT UNLIKELY FOR ANY SIGNIFICANT
ACCUMULATIONS THROUGH FRIDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY NIGHT)
ISSUED AT 408 AM MST SUN NOV 9 2014
MAIN AVIATION CONCERN THROUGH THE TAF PERIOD WILL BE THE WINDS.
THE STRONGEST WINDS WILL BE FOUND ACROSS WIND PRONE PORTIONS OF
SOUTHEAST WYOMING...INCLUDING THE ARLINGTON AREA AND THE SOUTHERN
LARAMIE RANGE/FOOTHILLS. WINDS ARE ALREADY GUSTING 40 TO 50 MPH IN
THESE AREA THIS MORNING AND WILL INCREASE THIS AFTERNOON INTO THE
EVENING HOURS WITH GUSTS IN EXCESS OF 60 MPH AT TIMES. WINDS WILL
BEGIN TO SUBSIDE LATE SUNDAY NIGHT AS A COLD FRONT PUSHES INTO THE
AREA...BRINGING WITH IS COLD ARCTIC AIR. BREEZY NORTH WINDS MONDAY
WITH SNOW DEVELOPING AND SPREADING SOUTHWARDS THROUGH THE DAY.
MOUNTAINS WILL BECOME OBSCURED MONDAY DUE TO FALLING SNOW.
&&
.FIRE WEATHER...
ISSUED AT 408 AM MST SUN NOV 9 2014
WINDS WILL BE GUSTY AROUND THE MOUNTAINS TODAY AND BE QUITE STRONG
OVERNIGHT ESPECIALLY IN WIND-PRONE AREAS. LOWEST HUMIDITIES WILL
APPROACH 20 PER CENT THIS AFTERNOON OVER THE PLAINS. CONCERNS WILL
THEN BE VERY LOW FOR THE UPCOMING WEEK AS A STRONG COLD FRONT
BRINGS IN MUCH COLDER AIR MONDAY WITH SOME LIGHT SNOWS. COLD
TEMPERATURES WILL THEN HOLD FOR THE WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 3 PM THIS AFTERNOON TO 8 AM MST MONDAY
FOR WYZ106-110-116-117.
WINTER WEATHER ADVISORY FROM 8 AM TO 5 PM MST MONDAY FOR WYZ101-
102.
NE...NONE.
&&
SHORT TERM...RE
LONG TERM...SML
AVIATION...SML
FIRE WEATHER...REHazardous weather outlook, Nov 9, 4:20 AM MST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
420 AM MST SUN NOV 9 2014
NEZ002-003-019>021-054-055-095-096-WYZ107-108-118-119-101200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
420 AM MST SUN NOV 9 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A STRONG COLD FRONT WILL PASS ACROSS MONDAY MORNING BRINGING MUCH
COLDER AIR ALONG WITH SOME LIGHT SNOW THROUGH THE AFTERNOON. VERY
COLD TEMPERATURES WILL THEN PERSIST THROUGH MUCH OF THE UPCOMING
WEEK WITH SOME LIGHT SNOW OR FLURRIES AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
WYZ103>106-109>117-101200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
420 AM MST SUN NOV 9 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WINDY CONDITIONS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON AND
CONTINUE TONIGHT WITH AREAS OF STRONG WINDS EXPECTED AROUND THE
MOUNTAINS. A HIGH WIND WARNING REMAINS IN EFFECT FOR WIND-PRONE
AREAS FOR LATER THIS AFTERNOON THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A STRONG COLD FRONT WILL PASS ACROSS MONDAY MORNING BRINGING MUCH
COLDER AIR ALONG WITH SOME LIGHT SNOW THROUGH THE AFTERNOON. VERY
COLD TEMPERATURES WILL THEN PERSIST THROUGH MUCH OF THE UPCOMING
WEEK WITH SOME LIGHT SNOW OR FLURRIES AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
WYZ101-102-101200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
420 AM MST SUN NOV 9 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A STRONG COLD FRONT WILL PASS ACROSS EARLY MONDAY MORNING
BRINGING MUCH COLDER AIR ALONG WITH SOME LIGHT SNOW THROUGH THE
AFTERNOON. GUSTY WINDS WILL COMBINE WITH THE SNOW TO CREATE AREAS
OF BLOWING SNOW AND LOWERED VISIBILITIES...AND A WINTER WEATHER
ADVISORY IS IN EFFECT FOR MOST OF MONDAY. VERY COLD TEMPERATURES
WILL THEN PERSIST THROUGH MUCH OF THE UPCOMING WEEK WITH SOME
LIGHT SNOW OR FLURRIES AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Nov 9, 4:32 AM MST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MST SUN NOV 9 2014
NEZ002-003-019>021-054-055-095-096-WYZ101>119-100000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
432 AM MST SUN NOV 9 2014
...MUCH COLDER AIR WILL MOVE INTO THE AREA MONDAY...
A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS THE AREA MONDAY MORNING
USHERING IN MUCH COLDER AIR. TEMPERATURES ARE EXPECTED TO FALL
THROUGH THE 20S INTO THE TEENS BY MONDAY EVENING...REACHING THE
SINGLE DIGITS BY TUESDAY MORNING WITH WIND CHILLS AROUND ZERO.
SOME SNOW WILL ALSO FALL WITH THE HEAVIEST SNOWS LOOKING TO OCCUR
ACROSS EAST-CENTRAL WYOMING WHERE SEVERAL INCHES OF SNOW ARE
POSSIBLE. GUSTY WINDS WILL LIKELY PRODUCE SOME AREAS OF BLOWING
SNOW AND LOWERED VISIBILITIES MAINLY MONDAY AFTERNOON.
THOSE TRAVELING THROUGH THE AREA THIS WEEK SHOULD STAY TUNED TO
FURTHER FORECAST UPDATES. IN ADDITION...PLEASE MONITOR LOCAL NEWS
MEDIA OUTLETS AND HIGHWAY INFORMATION FROM THE WYOMING DEPARTMENT
OF TRANSPORTATION AND THE NEBRASKA DEPARTMENT OF ROADS.
CATTLE RANCHERS SHOULD ALSO PREPARE FOR THESE MUCH COLDER
TEMPERATURES. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS SHOULD
ALSO BE PREPARED FOR THIS SIGNIFICANT CHANGE TO WINTER WEATHER
CONDITIONS. NOW IS THE TIME TO ALSO PREPARE YOUR VEHICLES AND GET
YOUR WINTER SURVIVAL KIT TOGETHER IF YOU HAVEN'T ALREADY.
High Wind, North Snowy Range Foothills
- When
- November 9, 7:40 AM MST to 8:40 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- November 9, 7:41 AM MST to 11:00 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher.
High Wind, Central Laramie Range and Southwest Platte County
- When
- November 9, 8:20 AM MST to 9:20 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- November 9, 9:00 AM MST to 12:00 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range Foothills
- When
- November 9, 9:00 AM MST to 11:30 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Vedauwoo measured sustained winds of 40 mph or higher.
High Wind, Laramie Valley
- When
- November 9, 10:11 AM MST
- Where
- Laramie Valley forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
The WYDOT sensor at Lone Tree measured a peak wind gust of 61 mph.
High Wind, South Laramie Range
- When
- November 9, 10:15 AM MST to 4:15 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Buford measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 09/1015 MST.
High Wind, South Laramie Range
- When
- November 9, 12:30 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Dale Creek measured a peak wind gust of 58 mph.
High Wind, North Snowy Range Foothills
- When
- November 9, 2:16 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington East measured a peak wind gust of 58 mph.
High Wind, North Snowy Range Foothills
- When
- November 9, 3:06 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Strouss Hill measured a peak wind gust of 63 mph.
High Wind, North Snowy Range Foothills
- When
- November 9, 6:31 PM MST to 7:31 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Herrick Lane measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- November 9, 6:31 PM MST to 7:31 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- November 9, 6:36 PM MST to 7:36 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at County Road 402 measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- November 9, 6:40 PM MST to 7:40 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Cooper Cove measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- November 9, 8:06 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Strouss Hill measured a peak wind gust of 63 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Montana, November 9 to 10, 2014$96,000 · 5 events
- Winter Storm in Minnesota, November 9 to 10, 201429 events
- Heavy Snow in South Dakota, November 9 to 10, 201414 events
- Heavy Snow in North Dakota, November 9 to 10, 20148 events
- Winter Storm in Montana, November 9 to 10, 20147 events
- Winter Storm and Heavy Snow in Montana, November 9 to 11, 20145 events
- Winter Storm in South Dakota, November 9 to 10, 20145 events
- High Wind in Wyoming, November 9, 201473 kt wind · 1 event
- High Wind in Alaska, November 9 to 10, 201465 kt wind · 1 event
- High Wind in Montana, November 9, 20141 event
- Heavy Snow in Wyoming, November 9 to 11, 20141 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 545395, 545396, 545397, 545399, 545401, 545402, 545405, 545406, 545404, 545407, 545408, 545409, 545410, 545411, 545412.